# SDR FDEA201611234233

- Difficulty date: November 23, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA0115505
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY L3 DOOR FRAME LOWER TORSION BOX HASA  WEB CRACKED,   FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-40-15-2R, FIG 201.
